By Topic

A new large-change sensitivity invariant for linear networks and new relations between sensitivities

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

A new large-change sensitivity invariant has been introduced, namely, in the case of a multiport the determinant of a difference of matrices for two values of a single variable element is equal to zero. On the same basis two theorems are proved, showing proportionality of the large- and small-change sensitivities of matrix parameters, as well as of currents and voltages with respect to changes in any single network element. The results obtained can be easily applied to tolerance analysis and design of integrated circult.

Published in:

Circuits and Systems, IEEE Transactions on  (Volume:27 ,  Issue: 10 )